Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A weighted inequality for the Kakeya maximal operator


Author: A. M. Vargas
Journal: Proc. Amer. Math. Soc. 120 (1994), 1101-1105
MSC: Primary 42B25
DOI: https://doi.org/10.1090/S0002-9939-1994-1170548-0
MathSciNet review: 1170548
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ {\mathcal{K}_\delta }$ be the Kakeya Maximal Operator defined as the supremum of averages over parallelepipeds of eccentricity $ \delta $. We show that $ {\mathcal{K}_\delta }$ satisfies $ \vert\vert{\mathcal{K}_\delta }f\vert{\vert _{{L^p}(\omega )}} \leqslant {C_{n... ...)^{{\alpha _n}}}\vert\vert f\vert{\vert _{{L^p}({\mathcal{K}_\delta }\omega )}}$ for all $ p \leqslant (n + 1)/2$ with some constants $ {C_{n,p}},\;{\alpha _n}$, independent of $ f$ and the weight $ \omega $.


References [Enhancements On Off] (What's this?)

  • [B] J. Bourgain, Besicovitch type maximal functions and applications to Fourier analysis, Geometric Funct. Anal. 1 (1991). MR 1097257 (92g:42010)
  • [CHS] A. Carbery, E. Hernández, and F. Soria, Proceedings ICM-90 Satellite Conference on Harmonic Analysis, Sendai (S. Igari, ed), Springer-Verlag, Tokyo, 1991, pp. 41-50. MR 1261423 (94k:42001)
  • [CDR] M. Christ, J. Duoandikoetxea, and J. L. Rubio de Francia, Maximal operator related to the Radon transform and the Calderon-Zygmund method of rotations, Duke Math. J. 53 (1986), 189-209. MR 835805 (88d:42032)
  • [C] A. Córdoba, The Kakeya maximal function and the spherical summation multipliers, Amer. J. Math. 99 (1977), 1-22. MR 0447949 (56:6259)
  • [MS] D. Müller and F. Soria, A double-weight $ {L^2}$ inequality for the Kakeya maximal function, preprint.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25

Retrieve articles in all journals with MSC: 42B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1170548-0
Keywords: Maximal functions, weighted inequalities
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society